Previous |  Up |  Next


Title: On some results concerning topological spaces and their continuous mappings (English)
Author: Alexandroff, P.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the symposium held in Prague in September 1961
Issue: 1961
Pages: 41-54
Category: math
MSC: 54.60
idZBL: Zbl 0113.16506
idMR: MR0145472
Date available: 2009-02-12T08:26:18Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_01-1961-1_12.pdf 1.237Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo